MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL

FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Catalog Number 270812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Connection screw broken in the nail.The nail had to be taken out because it was too deep and a new one put in.Loss of time.
 
Event or Problem Description

Brand Name
TELEGRAPH EVO
Common Device Name
TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key18543750
Report Number3003898228-2024-00001
Device Sequence Number18069525
Product Code HSB
UDI-Device Identifier03661489708121
UDI-Public03661489708121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number270812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown